Alert archive / Missouri / River Flood Warnings in 2007
River Flood Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 10, 2007, 3:21 PM CDT for Cedar County, Missouri. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 11, 2007, 5:26 AM CDT
- In force
- 14 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 102021 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 321 PM CDT TUE JUL 10 2007 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .BACKWATER FROM TRUMAN DAM HAS CAUSED THE RIVER LEVEL TO RISE ABOVE FLOOD STAGE AT CAPLINGER MILLS. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-110821- /X.NEW.KSGF.FL.W.0038.070710T2021Z-070712T0240Z/ /CMZM7.1.ER.070710T1907Z.070711T0000Z.070711T0240Z.NO/ 321 PM CDT TUE JUL 10 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM TUESDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET THIS EVENING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.6 FEET ON JUN 19 2007. $$ GAEDE
3 follow-up statements
000 WGUS83 KSGF 110031 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 731 PM CDT TUE JUL 10 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-111531- /X.EXT.KSGF.FL.W.0031.000000T0000Z-070716T1800Z/ /SCZM7.3.ER.070629T1331Z.070704T1615Z.070715T1800Z.NO/ 731 PM CDT TUE JUL 10 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY. * UNTIL MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM TUESDAY THE STAGE WAS 40.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$ MOC217-111531- /X.CON.KSGF.FL.W.0029.000000T0000Z-070712T1320Z/ /HTNM7.3.ER.070629T0752Z.070702T0230Z.070711T1320Z.NO/ 731 PM CDT TUE JUL 10 2007 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * UNTIL THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM TUESDAY THE STAGE WAS 42.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * FLOOD HISTORY...THIS LEVEL COMPARES TO A PREVIOUS CREST OF 42.9 FEET ON APR 16 2007. $$ MOC039-111530- /X.EXT.KSGF.FL.W.0038.000000T0000Z-070712T0100Z/ /CMZM7.1.ER.070710T1907Z.070710T2115Z.070711T0100Z.NO/ 731 PM CDT TUE JUL 10 2007 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM TUESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. * FLOOD HISTORY...THIS LEVEL COMPARES TO A PREVIOUS CREST OF 16.2 FEET ON JUN 12 2007. $$
000 WGUS83 KSGF 110532 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 AM CDT WED JUL 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-112032- /X.CON.KSGF.FL.W.0031.000000T0000Z-070716T1800Z/ /SCZM7.3.ER.070629T1331Z.070704T1615Z.070715T1800Z.NO/ 1232 AM CDT WED JUL 11 2007 THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY. * UNTIL MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 PM TUESDAY THE STAGE WAS 39.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$ MOC217-112032- /X.CON.KSGF.FL.W.0029.000000T0000Z-070712T1320Z/ /HTNM7.3.ER.070629T0752Z.070702T0230Z.070711T1320Z.NO/ 1232 AM CDT WED JUL 11 2007 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON. * UNTIL THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 PM TUESDAY THE STAGE WAS 42.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE OSAGE RIVER BASIN. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 42.1 FEET ON JUN 28 2000. $$ MOC039-112031- /X.EXT.KSGF.FL.W.0038.000000T0000Z-070712T0624Z/ /CMZM7.1.ER.070710T1907Z.070710T2115Z.070711T0624Z.NO/ 1232 AM CDT WED JUL 11 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 11:45 PM TUESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.2 FEET ON JUN 12 2007. $$
000 WGUS83 KSGF 111026 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 526 AM CDT WED JUL 11 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .BACKWATER FROM TRUMAN DAM THAT CAUSED THE RIVER LEVEL TO RISE ABOVE FLOOD STAGE AT CAPLINGER MILLS HAS RECEEDED. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-111056- /X.CAN.KSGF.FL.W.0038.000000T0000Z-070712T0624Z/ /CMZM7.1.ER.070710T1907Z.070710T2115Z.070711T0545Z.NO/ 526 AM CDT WED JUL 11 2007 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 4:45 AM WEDNESDAY THE STAGE WAS 15.4 FEET. * FELL BELOW FLOOD STAGE AT 12:45 AM WEDNESDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY TOMORROW MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.2 FEET ON JUN 12 2007. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 1:19 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 10, 1:19 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 119 PM CDT TUE JUL 10 2007 ...UPDATE TO AVIATION... .AVIATION... FOR THE 18Z TAFS...SCATTERED LIGHT RAIN AND SHOWERS HAVE BEEN OCCURRING MOST OF THE MORNING ASSOCIATED WITH AN MCV LOCATED OVER NORTHWEST ARKANSAS. MEANWHILE...A PRE-FRONTAL TROUGH/WIND SHIFT LINE HAS BEEN MAKING STEADY PROGRESS SOUTHWARD ACROSS NORTHERN MISSOURI AND EASTERN KANSAS THROUGHOUT THE DAY. OCCASIONAL MVFR CEILINGS WILL BECOME VFR AS THE TROUGH APPROACHES THE KJLN AND KSGF TERMINALS. BEHIND THIS TROUGH...THINNER CLOUD COVER AND BETTER SURFACE HEATING HAVE ALLOWED THUNDERSTORMS TO DEVELOP ALONG THE SURFACE FRONT. THIS ACTIVITY WILL CONTINUE TO DEVELOP AND MOVE SOUTHWARD THIS AFTERNOON. THE SURFACE COLD FRONT SHOULD PASS THROUGH THE TERMINAL SITES AROUND 00Z BRINGING WITH IT DRIER AIR AND VFR CONDITIONS THROUGH THE REMAINDER OF THE FORECAST PERIOD. GAEDE && .PREV DISCUSSION... /ISSUED 632 AM CDT TUE JUL 10 2007/ DISCUSSION... MAIN CONCERN WILL BE RAINFALL CHANCES AND AMOUNTS LATER TODAY AND TONIGHT...THEN THE CHANCE FOR NORTHWEST FLOW SYSTEMS IN LATER PERIODS. AN UPPER LEVEL TROUGH/SHEAR AXIS THAT HELPED PRODUCE SCATTERED DIURNAL CONVECTION OVER THE CWFA HAS SHIFTED EAST OF THE AREA. ANOTHER MORE VIGOROUS SHORTWAVE IS MOVING SOUTHEAST INTO EASTERN KS AND WESTERN MO ATTM. THEN FINALLY...MORE STORMS ARE OCCURRING ALONG THE APPROACHING COLD FRONT OVER SOUTHERN SD AND NEB. THE STRONGEST CONVECTION IS PRESENTLY OVER OK WHERE THE STRONGEST OF THE UPPER FEATURES ARE PRESENT ALONG WITH DECENT MOISTURE TRANSPORT INTO THE SOUTHWEST FLANK OF THE CONVECTIVE COMPLEX. IT LOOKS LIKE THE BULK OF THIS EXISTING CONVECTION WILL REMAIN SOUTH OF THE REGION FOR THE MOST PART...WITH THE STRONGEST CONVECTION DEVELOPING MORE WEST AND SOUTHWEST INTO THE LOW LEVEL FLOW OVER OK. ATTENTION THEN TURNS TO THE NEXT UPSTREAM SFC TROUGH. COMPLEX/MESSY UPPER LEVEL FEATURES WILL PERSIST OVER THE REGION TODAY WITH THE SHORTWAVE/UPPER VORT NOW OVER EASTERN KS MOVING SLOWLY EAST INTO MO TODAY. THE SFC TROUGH UPSTREAM WILL HAVE TO CATCH UP TO THIS FEATURE LATER TODAY AND EARLY TONIGHT...AND TO BE HONEST NOT SURE HOW MUCH OF A FACTOR THE SFC TROUGH WILL BE UNTIL TONIGHT WHEN SFC AND UPPER FEATURES BECOME BETTER POSITIONED TO PRODUCE SIGNIFICANT PRECIP. MOST OF THE PRECIP SHOULD OCCUR AHEAD OF THE UPPER SHEAR AXIS THIS AFTERNOON AND EARLY TONIGHT. GIVEN THE RAPID DECAY OF THE NORTHERN PORTION OF THE CONVECTION OVER EASTERN KS ATTM...AM THINKING WE SHOULD SEE ENOUGH SUN TO DESTABILIZE THE ATMOSPHERE THIS AFTERNOON WHILE THE UPPER DIFFLUENCE EAST OF THE SHORTWAVE IS PRESENT. THE WRF PROGGED SOUNDINGS ARE NOT ALL THAT IMPRESSIVE THERMODYNAMICALLY...AND BELIEVE INSTABILITY MAY BE UNDERDONE SOMEWHAT...AND THINK THE MLCAPES FROM THE 03Z SREF LOOK MORE REASONABLE...AT OR ABOUT 1500 J/KG THIS AFTERNOON. WILL KEEP HEALTHY POPS GOING OVER THE MO OZARKS TODAY...TAPERING THEM OFF A BIT OVER THE NORTHWEST PORTION OF THE CWFA. IT LOOKS LIKE THE PRECIP WILL TAPER OFF FAIRLY RAPIDLY FROM WEST TO EAST TONIGHT...EXITING THE EASTERN CWFA SHORTLY AFTER 06Z. HIGH FREEZING LEVELS AND HIGH PWATS WILL AGAIN PRODUCE EFFICIENT CONVECTION AND AREAS OF HEAVY RAINFALL. WITH WEAK SHEAR...CONVECTION WILL BE PULSE TYPE FAVORING ANY BOUNDARIES PRESENT. IN GENERAL...EXPECT HEAVIER RAINFALL AMOUNTS OVER THE EASTERN PORTIONS OF THE CWFA. HAVE TAPERED BACK POPS WED...SINCE IT LOOKS LIKE WE WILL HAVE A PERIOD OF SUBSIDENCE IN THE WAKE OF THE EXITING SYSTEM. IF EVERYTHING PANS OUT...WED SHOULD BE A NICE REFRESHING DAY WITH LOWER DEWPOINTS AND ABUNDANT SUNSHINE AS SFC HIGH PRESSURE BRIEFLY BUILDS INTO THE AREA. THE NORTHWEST UPPER FLOW PATTERN IS EXPECTED TO REMAIN IN PLACE...AND ANOTHER UPSTREAM SHORTWAVE IS EXPECTED TO MOVE SOUTHEAST INTO THE CENTRAL PLAINS WED NIGHT/THU TIME FRAME WITH ANOTHER SFC BOUNDARY EXPECTED TO PUSH THROUGH THE REGION THU NIGHT. THE FAST MOVING AND SUBTLE UPPER FEATURES IN NW FLOW ARE NOTORIOUSLY HARD TO TIME AND PLACE...BUT ENOUGH AGREEMENT EXISTS IN VARIOUS FCST MODELS TO GO AHEAD AND KEEP POPS GOING...PRIMARILY FOR THE THU/THU NIGHT TIME FRAME....WITH BETTER CHANCES OVER SOUTHWEST CWFA. ANOTHER SFC HIGH IS EXPECTED TO BUILD INTO THE REGION LATE IN THE WEEK. AN UNUSUALLY HIGH AMPLITUDE FLOW PATTERN WITH A WESTERN RIDGE WILL KEEP US IN THE NW UPPER FLOW INTO EARLY NEXT WEEK. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO SGF
Hazardous weather outlook, Jul 10, 12:50 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1250 PM CDT TUE JUL 10 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1250 PM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: WIDELY SCATTERED THUNDERSTORM CAPABLE OF PRODUCING FREQUENT LIGHTNING...WIND GUSTS OF 50 MPH AND HAIL UP TO THE SIZE OF DIMES. LOCALLY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE. AREAS AFFECTED AND TIMING: THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. THE STRONGEST STORMS ARE EXPECTED TO DEVELOP ALONG AND NORTHWEST OF A LINE FROM OSAGE BEACH TO JOPLIN AFTER 3 PM. DISCUSSION: EARLY THIS AFTERNOON...A COLD FRONT EXTENDED FROM KANSAS CITY TO JUST WEST OF CHANUTE KANSAS. AS THE FRONT PUSHES SOUTH INTO CENTRAL AND SOUTHWEST MISSOURI LATER TODAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THE STRENGTH OF THE STORMS WILL REMAIN DEPENDENT ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP THROUGH LATE AFTERNOON. EXTENSIVE CLOUD COVER OVER THE REGION THROUGH THE MORNING AND EARLY AFTERNOON HAS LIMITED INSTABILITY OVER THE REGION. HOWEVER IT APPEARS THAT SOME AREAS NORTHWEST OF THE OZARK PLATEAU WILL SEE ENOUGH SUNSHINE TODAY TO ALLOW MODERATE INSTABILITY TO DEVELOP DURING THE LATE AFTERNOON AND EARLY EVENING. BECAUSE WINDS ALOFT ARE EXPECTED TO REMAIN WEAK...SLOW STORM MOVEMENT WILL RESULT IN AREAS OF VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER UPPER LEVEL DISTURBANCE AND COLD FRONT WILL PRODUCE A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
Nearby
River Flood Warnings in Missouri, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.